# SDR SCNA20251028412

- Difficulty date: October 25, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N847SY
- Make and model: Boeing 737-800
- Aircraft serial: 39028
- Aircraft time: 28,834 hours, 17,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK FOR L2 DOOR SIDE FAILED TEST.  R&R EMERGENCY BATTERY PACK FOR L2 DOOR SIDE REF AMM 33-51-06. EMERGENCY BATTERY PACKS NEED TO RECHARGE TILL 0522L. PERFORMED OPS CHECK FOR EMERGENCY BATTERY PACKS REF AMM 33-51-06. OPS CHECK GOOD. DEEP CYCLE IS DONE. BATTERY PACKS REQUIRED TO RECHARGE UNTIL 10/25/2025 0919L.  BATERY PACK AT L-2 CHARGE COMPLETE  OK FOR SERVICE    REF 33-51-06"
